MathSciNet Relay Station
MathSciNet bibliographic data
MR471299 (57 #11036) 65J05 (65D25 65R05)
Wahba, Grace Practical approximate solutions to linear operator equations when the data are noisy. SIAM J. Numer. Anal. 14 (1977), no. 4, 651–667.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement